# SDR UALA2011050202139

- Difficulty date: May 1, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 60,049 hours, 8,797 cycles
- Engine: Pwa PW40903
- System (JASC): 4950 · APU Bleed Air System
- Part: Check Valve
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTS "APU BLEED AIR" MESSAGE ON APU START UP.  CHECK APU CHECK VALVE OPEN & CLOSE FREELY, CLEANED PRESSURE SENSOR.  ERASED STATUS MESSAGE & START APU CHECK NO STATUS MESSAGE & MAINT.
